# SDR SWIA2021113062856

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 33,793 hours, 22,168 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

D: RECIRC FAN FAULT STATUS MESSAGE APPEARED IN FLIGHT. FOUND CIRCUIT BREAKER 1-A5 OPENED. WE SMELLED A SLIGHT SMELL OF ELECTRICAL BURN AND TURNED RECIRC FAN OFF. MESSAGE CLEARED AND SMELL WENT AWAY. / C: MEL 21-22-1B / CAT C EXP 12-9-21 / MTC ACTION COMPLIED WITH / RECIRC FAN FAULT STATUS MESSAGE APPEARED IN FLIGHT. FOUND CIRCUIT BREAKER 1-A5 OPENED. WE SMELLED A SLIGHT SMELL OF ELECTRICAL BURN AND TURNED RECIRC FAN OFF. MESSAGE CLEARED AND SMELL WENT AWAY.    (FLIGHT 3517 - FILED CLOSED)    NOV 29, 2021  STATION: DTW--DEFERRED BOTH RECIRC FANS PER MEL 21-22-1B. MX PROCEDURE COMPLIED. BOTH RECIRC FANS INOP. PLACARDS INSTALLED.
